Uniform bounds of first-order Marcum Q-function

Title
Uniform bounds of first-order Marcum Q-function
Authors
고일석; 장성필
Issue Date
2013
Publisher
IET COMMUNICATIONS
Series/Report no.
IET COMMUNICATIONS ; Vol7 no.13 Startpage 1331 Endpage 1337
Abstract
A new expression of the generalised Marcum Q-function is obtained in terms of incomplete cylindrical function. Based on the new representation, new lower and upper bounds of the first-order Marcum Q-function are formulated. The bounds are represented in terms of the error and modified Bessel functions. Unlike the existing bounds, the tightness of the new bounds is maintained over the entire range of arguments of the Marcum Q-function, which is numerically and theoretically demonstrated. To show the usefulness of the formulated bound, the upper and lower of a generic integral is formulated in the performance analysis of an antenna diversity system under a Nakagami fading channel. The uniform tightness of the bound of the integral is also observed. Then, the authors consider the average bit error rate (ABER) probability of the equal gain combining diversity system in the fading channel, which show that the proposed bound can estimate very tight bound of the ABER probability.
URI
http://dspace.inha.ac.kr/handle/10505/33428
ISSN
1751-8628
Appears in Collections:
College of Engineering(공과대학) > Electronic Engineering (전자공학) > Journal Papers, Reports(전자공학 논문, 보고서)
Files in This Item:
35578.pdfDownload

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse